# SDR DALA13046396310

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 98,821 hours, 12,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY 3C MID FLOOR PATH LIGHT ON STANCHEON WAS BROKEN OFF AND INOPERATIVE.  REPAIRED AND REPLACED LIGHT ASSY.  CHECKED NORMAL IAW AMM 33-52.  OK FOR SERVICE.
